| Catalog Number |
RBY2C1440 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coils.During the procedure, the physician successfully placed multiple ruby coils using a non-penumbra microcatheter.The physician then felt resistance while advancing a ruby coil within the microcatheter and, therefore, the ruby coil was retracted.While being retracted, the ruby coil unintentionally detached within the microcatheter.Therefore, the physician removed the microcatheter containing the detached ruby coil.The procedure was completed using a new coil and a new microcatheter.There was no report of an adverse effect to the patient.